Prepare to be astonished! An adorable 8-week-old pit bull pup recently made headlines after allegedly overdosing on fentanyl. Despite the scary ordeal, she was thankfully revived with the help of Narcan by the heroic folks at the Irvine police department.
Picture this: it was September 6th, and a heart-wrenching scene unfolded in the parking lot of a Walmart in Irvine. A couple, a 29-year-old man from San Juan Capistrano and a 27-year-old woman from Santa Ana, were found in possession of narcotics with their furry companion in tow.
As the police approached, they immediately noticed drug paraphernalia and a chilling sight – an open container of fentanyl – in the car. But their attention quickly shifted to the lethargic puppy, who was struggling to keep her eyes open and breathing heavily with her little tongue sticking out.
Thankfully, the officers quickly sprang into action, administering Narcan nasal spray to the pup. This powerful antidote is known for its ability to reverse opioid overdoses, so it was like a ray of hope in the midst of a harrowing situation. The brave little pup was then rushed to an emergency veterinarian for further treatment and care.
Here’s the best part: this courageous pit bull has made a miraculous recovery and has found a new home with the Irvine Police Animal Services Unit. Inquisitive minds have tried to uncover her name, but the police have remained tight-lipped about it for undisclosed reasons.
Believe it or not, this isn’t the first time a dog has had a close encounter with fentanyl. CNN reported a heart-stopping incident in Pennsylvania where a poodle named Toodles was saved using Narcan after a similar drug overdose in April. As per a local shelter, it was suspected that Toodles consumed fentanyl in that instance.
According to the Missouri Veterinary Medical Association, dogs can exhibit various symptoms within 15 minutes of being exposed to opiates, including drowsiness, difficulty standing, failure to respond to commands, a blank stare, weakness, unconsciousness, and difficulty breathing. If you suspect your furry friend may have experienced an overdose, don’t wait – administer Narcan immediately and rush them to a veterinarian for professional care.
Remember, it’s crucial to stay vigilant and protect our furry companions from the dangers that lurk in our world. Let’s cherish and safeguard their innocent lives!
Denial of responsibility! Vigour Times is an automatic aggregator of Global media. In each content, the hyperlink to the primary source is specified. All trademarks belong to their rightful owners, and all materials to their authors. For any complaint, please reach us at – [email protected]. We will take necessary action within 24 hours.